About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 198018, 10 pages
http://dx.doi.org/10.1155/2013/198018
Research Article

Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces

1Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran
2Department of Mathematics, Hallym University, Chuncheon 200-702, Republic of Korea

Received 19 July 2013; Revised 27 August 2013; Accepted 7 September 2013

Academic Editor: Krzysztof Ciepliński

Copyright © 2013 Abasalt Bodaghi and Sang Og Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abasalt Bodaghi and Sang Og Kim, “Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 198018, 10 pages, 2013. doi:10.1155/2013/198018